m+Medelevator.RU
← Поиск публикаций
Cutis · 2007

Drug-induced linear immunoglobulin A bullous dermatosis mimicking Stevens-Johnson syndrome: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cummings Julie E, Snyder Renee R, Kelly Erica B, Raimer Sharon S

Аннотация

Linear immunoglobulin A (IgA) bullous dermatosis (LABD) is a rare autoimmune disorder characterized by vesiculobullous mucocutaneous eruptions. LABD also has been reported as a drug-induced reaction. Idiopathic LABD and drug-induced LABD are clinically indistinguishable and can resemble bullous pemphigoid, dermatitis herpetiformis, or bullous erythema multiforme. LABD is diagnosed with direct immunofluorescence (DIF), and idiopathic LABD can be distinguished from drug-induced LABD with a careful medication history. We present the case of a 54-year-old man with drug-induced LABD after ingestion of rimantadine, zanamivir, and azithromycin for presumed influenza. The patient's bullous eruption resolved with discontinuation of the offending medications and treatment with prednisone and pentoxifylline.

Предметные рубрики MeSH